Unfoldings of tangent to the identity diffeomorphisms
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 325-370.
@incollection{AST_2009__323__325_0,
     author = {Rib\'on, Javier},
     title = {Unfoldings of tangent to the identity diffeomorphisms},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     zbl = {1203.37081},
     mrnumber = {2647978},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__323__325_0/}
}
TY  - CHAP
AU  - Ribón, Javier
TI  - Unfoldings of tangent to the identity diffeomorphisms
BT  - Équations différentielles et singularités. En l'honneur de J. M. Aroca
ED  - Cano F.
ED  - Loray F.
ED  - Moralez-Ruiz J. J.
ED  - Sad P.
ED  - Spivakovsky M.
T3  - Astérisque
PY  - 2009
DA  - 2009///
IS  - 323
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__323__325_0/
UR  - https://zbmath.org/?q=an%3A1203.37081
UR  - https://www.ams.org/mathscinet-getitem?mr=2647978
LA  - en
ID  - AST_2009__323__325_0
ER  - 
%0 Book Section
%A Ribón, Javier
%T Unfoldings of tangent to the identity diffeomorphisms
%B Équations différentielles et singularités. En l'honneur de J. M. Aroca
%E Cano F.
%E Loray F.
%E Moralez-Ruiz J. J.
%E Sad P.
%E Spivakovsky M.
%S Astérisque
%D 2009
%N 323
%I Société mathématique de France
%G en
%F AST_2009__323__325_0
Ribón, Javier. Unfoldings of tangent to the identity diffeomorphisms, in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 325-370. http://www.numdam.org/item/AST_2009__323__325_0/

[1] P. Ahern & J.-P. Rosay - "Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables", Trans. Amer. Math. Soc. 347 (1995), p. 543-572. | DOI | MR | Zbl

[2] A. Douady, F. Estrada & P. Sentenac - "Champs de vecteurs polynômiaux sur ", To appear in the Proceedings of Boldifest.

[3] P. Lavaurs - "Systèmes dynamiques holomorphes: explosion de points périodiques paraboliques", Ph.D. Thesis, Université de Paris-Sud, 1989.

[4] O. Lehto & K. I. Virtanen - Quasiconformal mappings in the plane, second ed., Die Grund. Math. Wiss., vol. 126, Springer, 1973. | MR | Zbl

[5] P. Mardesic, R. Roussarie & C. Rousseau - "Modulus of analytic classification for unfoldings of generic parabolic diffeomorphisms", Mosc. Math. J. 4 (2004), p. 455-502, 535. | DOI | MR | Zbl

[6] J. Martinet & J.-P. Ramis - "Problèmes de modules pour des équations différentielles non linéaires du premier ordre", Publ. Math. I.H.É.S. 55 (1982), p. 63-164. | DOI | EuDML | Numdam | MR | Zbl

[7] R. Oudkerk - "The parabolic implosion for f 0 (z)=z+z ν+1 +O(z ν+2 )", Ph.D. Thesis, University of Warwick, 1999.

[8] J. Rey - "Difféomorphismes résonnants de ( 1 ,0)", Ph.D. Thesis, Université Paul Sabatier, 1996.

[9] J. Ribón - "Germes de difféomorphisme de ( 2 ,0) tangents à l'identité qui préservent la fibration de hopf", Ph.D. Thesis, Universidad de Valladolid, 2001. | MR | Zbl

[10] J. Ribón, "Topological classification of families of diffeomorphisms without small divisors", To appear in Memoirs of the AMS. | MR | Zbl

[11] J. Ribón - "Formal classification of unfoldings of parabolic diffeomorphisms", Ergodic Theory Dynam. Systems 28 (2008), p. 1323-1365. | DOI | MR | Zbl

[12] J. Ribón, "Modulus of analytic classification for unfoldings of resonant diffeomorphisms", Mosc. Math. J. 8 (2008). | MR | Zbl

[13] M. Shishikura - "Bifurcation of parabolic fixed points", in The Mandelbrot set, theme and variations, London Math. Soc. Lecture Note Ser., vol. 274, Cambridge Univ. Press, 2000, p. 325-363. | DOI | MR | Zbl